Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Keep taking the tablets... Or stop taking the tablets

Posted Oct 04 2009 11:12pm
Are you drunk yet? Come on, it's New Year's Eve whatsamatterwithyou?


I'm not and that's a worthy cause for celebration, so have one on me. I Made it through work again and into the danger period of not being in somewhere where drink is absolutely forbidden, but, I'm not imbibing today.


My rule, after going a week without, and thinking I was a big and clever Cardiff Drunk, was not to allow drink to affect my work. It was deliberately lax cos I have a history of breaking such rules, but I've been breaking this one too. Arse!


If I'd stuck to my strict rule I'd be 'allowed' to drink on Thursday night and Saturday night, but I've done more than that. Anyway. I'm not drinking today and may even be heading towards a period of more sustained sobriety - although I am following that one-day-at-a-time route at the moment.

So, tomorrow is another day... Another year even...

Mrs Cardiff Drunk has been helping me get back on top of Mr Eczema; mercifully she quite enjoys smearing me in unguents. But, she is annoyed that it has to be done and that it is almost certainly the result of the TABLETS I TAKE TO MAKE ME FEEL HAPPY.

I see the point, of course. The skin revolt is starting to get me down and for me getting down is not a good thing at all, oh no, it often calls for medication of the liquid time.

And, my dose is about to increase to 200mg-a-day. I love the sleep though, and, if I'm honest there's an attraction in the feeling of doped-out sleepiness Trazodone brings on. However, I think, if once I've upped the dose things start to get worse on the epidermis front I'm going to have to ditch them.

Hey ho. I, like all good sad people, have looked up Trazodone on the web in search of exciting side affects. My all time favourite side effect came with some sleeping tablets I was prescribed: "You may begin to believe things which are not true."

Super.

Trazadone however is relatively benign I think and unusually for an antidepressant can be ceased without withdrawal symptoms.

I dear reader am now a Campral user. Six of the little beauties are due down my gaping beer funnel each day and I've just taken the first two.

So it's on with the Campral and maybe off with the Trazodone. Brilliantly, I see from a quick weblook that Campral includes anxiety and insomnia among its possible side effects.

Super.

I don't know. I'd really like to be off all of this stuff but it's almost a habit now - I've been taking antidepressants and other head meds for over 10 years now.

In my heart of hearts I know that exercise, good food, some diverting interests and a lotery win would be a lot more effective than all the medication in the Medditerranean.

Happy new year to you none the less, here's to a good 2009 for us all, more peace, less war, more kindness less hate, more love... all the usual sort of stuff.

Cheers,

CD.







Post a comment
Write a comment:

Related Searches